# SDR 0000611229

- Difficulty date: January 8, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 103,332 hours, 25,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON FUSELAGE SKIN AT BS 589 ON LT AFT SIDE OF NOSE GEAR CUTOUT RADIUS.  REPAIRD PER EA 12-173910.
